# SDR AALA970909

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1438H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11428
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 867401
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELP - FLT 1155 - EN ROUTE ELP/DFW, LEFT MAIN LANDING GEAR AMBLER WARNING LIGHT ON MFDS ILLUMINATED.  RETURNED ELP AND LANDED WITHOUT INCIDENT.  PLACARDED AND FERRIED TO DFW FOR REPAIRS.  REPLACED LEFT MAIN LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED CHECKS AND REMOVED PLACARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
